# SDR 2023FA0000737

- Difficulty date: October 17, 2023
- Submitted: November 6, 2023
- Operation: General aviation
- Aircraft: N51019
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697008
- System (JASC): 3200 · Landing Gear System
- Part: Valve
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MALIBU AEROSPACE IS A SHOP THAT WORKS EXCLUSIVELY ON THE PA46 AIRCRAFT. THE AIRCRAFT THAT IS BEING DISCUSSED IN THIS REPORT IS ONE OF OUR CUSTOMERS. THIS AIRCRAFT HAD THE EMERGENCY RELEASE VALVE (PN: 101758-802 / SN: 0402) REPLACED JUST AFTER THE ANNUAL INSPECTION (08/02/2023) AT A HOBBS TIME OF 4404.3. THE VALVE THAT WAS INSTALLED AFTER THE ANNUAL FAILED AT A HOBBS TIME OF 4446.7. LESS THAN 50 HOURS OF TIME IN SERVICE. A NEW VALVE WAS INSTALLED (PN: 101758-802 / SN: 0367). THIS NEW HAS ALREADY STARTED TO EXPERIENCE ISSUES BUT HAS NOT BEEN REPLACED DUE TO THE PILOT BEING GONE. THIS IS A REPETATIVE ISSUE WE HAVE SEEN OVER AND OVER AGAIN THIS YEAR. MALIBU AEROSPACE BELIEVES THIS TO BE A SAFETY OF FLIGHT ISSUE THAT NEEDS MORE ATTENTION.
